I have read that the antibiotic Flagyl can cause vaginal yeast infections. I have just finished taking Flagyl (500 mg twice a day) for a bacterial vaginitis (spelling?) and a few days after being on it I developed what I think is a yeas infection in my armpits, and jsut today I noticed some strange ulcers on the way back of my tongue...my throat itches and is somewhat sore.
antibiotics can cause yeast infections. Ulcers are normal too after taking also. You destroy good bacteria too when you use antibiotics which in turn can cause a few side affects. Nothing to worry about
All antibiotics can cause yeast infections. I get chronic sinus infections, and as a result, have to take antibiotics several times a year, and sometimes for long periods of time. I have found something that works wonders to combat the build-up of yeast in your body - probiotics, I take Acidophilus. Its one of those "live cultures" they talk about in yogurt, It really works great. Be sure to take it as a preventive medicine, not after you already have a yeast infection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.